Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 7, NWS Huntsville, AL

March 31, 2016Lawrence County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 31, 2016, 7:31 PM CDT for Lawrence County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2016, 7:31 PM CDT (00:31 UTC)
Expired
Mar 31, 2016, 8:00 PM CDT
In force
29 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 107 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 7:45 PM CDTHAIL 12 S Moulton, ALUP TO QUARTER SIZE HAIL WAS REPORTED.
Mar 31, 7:50 PM CDTHAIL 1Moulton, ALUP TO QUARTER SIZE HAIL WAS REPORTED IN THE MOULTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

098 
WUUS54 KHUN 010031
SVRHUN
ALC079-010100-
/O.NEW.KHUN.SV.W.0007.160401T0031Z-160401T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
731 PM CDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LAWRENCE COUNTY IN NORTHWESTERN ALABAMA...

* UNTIL 800 PM CDT

* AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  BRUSHY LAKE...OR 11 MILES SOUTHWEST OF MOULTON...MOVING NORTHEAST AT
  50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOULTON...TRINITY...HILLSBORO...SPEAKE...BANKHEAD NATIONAL FOREST...
  CHALYBEATE SPRINGS...WREN...CADDO AND LANDERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ALABAMA.

LAT...LON 3430 8752 3431 8753 3433 8753 3469 8721
      3460 8710 3445 8711 3430 8727
TIME...MOT...LOC 0030Z 219DEG 45KT 3433 8739 

HAIL...1.00IN
WIND...60MPH
 
$$

KDW
1 follow-up statement
239 
WWUS54 KHUN 010042
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
742 PM CDT THU MAR 31 2016

ALC079-010100-
/O.CON.KHUN.SV.W.0007.000000T0000Z-160401T0100Z/
LAWRENCE AL-
742 PM CDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN LAWRENCE COUNTY...

AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOULTON...MOVING
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOULTON...TRINITY...HILLSBORO...SPEAKE...BANKHEAD NATIONAL FOREST...
CHALYBEATE SPRINGS...WREN...CADDO AND LANDERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ALABAMA.

LAT...LON 3430 8752 3431 8753 3433 8753 3469 8721
      3460 8710 3445 8711 3430 8727
TIME...MOT...LOC 0042Z 221DEG 42KT 3443 8727 

HAIL...1.00IN
WIND...60MPH
 
$$

KDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:50 PM CDT, 41 minutes earlier.

Area forecast discussion, Mar 31, 6:50 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
650 PM CDT THU MAR 31 2016

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 153 PM CDT THU MAR 31 2016/
CONVECTIVE TRENDS ARE THE CHIEF WX IMPACT CONCERN FOR THE NEXT
12-18H. MORNING MCS CONTINUES TO EXIT NERN AL. RESIDUAL COLD
POOL/OUTFLOW WAS MODIFYING CONSIDERABLY EARLY THIS AFTERNOON WITH
FLOW TURNING BACK TO THE S-SE AND DEW POINTS INCREASING INTO THE
L-M60S. AN OUTFLOW BOUNDARY IS STILL DEFINED FROM NEAR MEMPHIS SE
TO JUST N OF BIRMINGHAM. THE AIRMASS IN THE WARM SECTOR SW OF THE
OUTFLOW BOUNDARY WAS DESTABILIZING SIGNIFICANTLY WITH MLCAPE VALUES
OF 1000-1500 J/KG. IN FACT, SEVERAL SMALL CONVECTIVE CELLS WERE
DEVELOPING ALONG THIS BOUNDARY IN MS S OF THE SEVERE MCS/SUPERCELLS
CROSSING THE MS RIVER. WE WILL BE AWAITING VORTEX SE/REDSTONE
SOUNDINGS THIS AFTERNOON TO FURTHER DEFINE THE SEVERE WX THREAT.
FORECAST 6KM BULK SHEAR VALUES WILL BE INCREASING TO 55-65KT THRU
THIS EVENING AS AN UPPER LEVEL JET STREAM MIGRATES INTO THE LOWER MS
AND GULF STATE REGION. THUS, WE FULLY EXPECT SUPERCELLS TO DEVELOP
OUT OF THE CONVECTION TO OUR W AND MIGRATE INTO NRN AL AND SRN TN
THIS EVENING. SHORT RANGE CONVECTIVE ALLOWING MODELS ALL HAVE SHOWN
VARYING EVOLUTIONS FROM SUPERCELLS/CLUSTERS INTO ONE MORE QLCS
LINES. DESPITE LOW LEVEL WINDS OF 9-8H TURNING MORE SWLY AND
WEAKENING THIS MORNING, THEY MAY IN FACT BACK TO A MORE SOUTHERLY
DIRECTION THIS EVENING, KEEPING LOW LEVEL HODOGRAPHS QUITE FAVORABLE
FOR TORNADOES. RAINFALL AMOUNTS OF 1-2 INCHES (LOCALLY HIGHER) FELL
THIS MORNING IN NWRN AL, SO THIS MAY BE AN AREA OF HIGHER CONCERN FOR
SOME FLASH FLOODING THIS EVENING. HOWEVER, LESSOR AMOUNTS FURTHER
EAST MAY HAVE LOWERED THE THREAT. WE WILL MAINTAIN THE FLASH FLOOD
WATCH IN PLACE AS IS HOWEVER DUE TO SOME POTENTIAL ECHO TRAINING THAT
COULD STILL TAKE PLACE OVERNIGHT INTO THE EARLY MORNING HOURS OF
FRIDAY.

HAVE HAD LITTLE TIME TO INGEST THE EXTENDED FORECAST DATA, BUT FAIRLY
BENIGN WX PATTERN, ALBEIT A BIT COOLER, WILL OCCUR THRU THIS WEEKEND.
SHOULD BE A VERY GOOD REBOUND IN TEMPS EARLY NEXT WEEK, BUT THE NEXT
RAINFALL DOES NOT OCCUR UNTIL THE DAY 6-7 PERIOD. HAVE FOLLOWED
CLOSE TO OUR CURRENT FORECAST WITH MINOR ADJUSTMENTS USING SUGGESTED
BLENDS.

&&

.AVIATION...
FOR 00Z TAFS...
INCLEMENT FLYING WEATHER THIS EVENING AS NUMEROUS SHOWERS/STORMS FORM
AND MOVE ACROSS THE REGION IN A WSW-ENE DIRECTION. SOME OF THE STORMS
COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL...WIND GUSTS OVER
50KT AND TORNADOES ALL POSSIBLE. AS SUCH AND WITH CONVECTION NEARING
KMSL...KEPT VCTS IN WITH MORE NUMEROUS CONVECTION THERE WITHIN THE
NEXT FEW HOURS. THIS ACTIVITY SHOULD AFFECT KHSV A COUPLE OF HOURS
LATER. A COLD FRONT ASSOCIATED WITH THE SYSTEM WILL SWEEP TO THE
EAST...REACHING NW AL AFTER MIDNIGHT AND NE AL AROUND DAYBREAK FRI.
SHOWER ACTIVITY SHOULD WIND DOWN AS THE FRONT PASSES. GIVEN MORE
PRECIP OVER NW AL... HAVE INCLUDED MVFR FOG BEFORE DAYBREAK FRI. DID
NOT INCLUDE FOG FOR KHSV. VFR WEATHER OTHERWISE WILL RETURN AROUND
AND AFTER DAYBREAK...CONTINUING FOR THE REMAINDER OF THE TAF.

RSB

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ALZ001>010-016.

TN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 1:31 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
131 PM CDT THU MAR 31 2016

ALZ001>010-016-TNZ076-096-097-011000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
131 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

THE THREAT FOR SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON
AND THIS EVENING IN ADVANCE OF A COLD FRONT OUT OF THE NORTHWEST.
DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL ALL BE POSSIBLE
THROUGH THE EVENING HOURS...AS A LINE OF THUNDERSTORMS DEVELOPS AND
MOVES EAST ACROSS THE OUTLOOK AREA. DISCRETE THUNDERSTORMS FORMING
AHEAD OF THE MAIN LINE OF STORMS WILL ALSO BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES.

IN ADDITION TO THE SEVERE WEATHER THREAT...MULTIPLE ROUNDS OF HEAVY
RAINFALL WILL TRANSLATE INTO A LOCALIZED FLOODING THREAT INTO THE
OVERNIGHT HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM
FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS EVENING.

In the hours before

Special weather statement, Mar 31, 4:23 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
423 PM CDT THU MAR 31 2016

ALZ001-002-312200-
LAUDERDALE AL-COLBERT AL-
423 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE AND
NORTHWESTERN COLBERT COUNTIES UNTIL 500 PM CDT...

AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BURNSVILLE...MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WATERLOO...EASTPORT...WRIGHT...THREET...RIVERTON AND CLOVERDALE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3501 8811 3501 8774 3491 8769 3482 8810
      3489 8810 3492 8816 3497 8818
TIME...MOT...LOC 2122Z 246DEG 43KT 3486 8826

BCC
Special weather statement, Mar 31, 5:25 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
525 PM CDT THU MAR 31 2016

ALZ001-312330-
LAUDERDALE AL-
525 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAUDERDALE COUNTY UNTIL
630 PM CDT...

AT 522 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE
THUNDERSTORMS IN EXTREME SOUTHERN TENNESSEE...MOVING EAST AT 30 MPH.
WHILE SEVERE STORMS ARE NOT IMMINENT FOR LAUDERDALE COUNTY...STRONG
STORMS COULD DRIFT SOUTH ACROSS THE STATE LINE THROUGH 630 PM.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE...ANDERSON...GREEN HILL...
ZIP CITY...THREET...KINGTOWN...CLOVERDALE AND WHITEHEAD.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3500 8790 3500 8721 3488 8722 3489 8791
TIME...MOT...LOC 2222Z 272DEG 27KT 3498 8781

BCC
Special weather statement, Mar 31, 6:51 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
651 PM CDT THU MAR 31 2016

TNZ096-010030-
LINCOLN TN-
651 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY
UNTIL 730 PM CDT...

AT 650 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
EAST OF PULASKI...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

ADDITIONAL SEVERE THUNDERSTORMS ALONG THE TENNESSEE ALABAMA LINE
COULD AFFECT LINCOLN COUNTY BY 730 PM. REMAIN ALERT FOR POSSIBLE
WARNINGS!

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...PETERSBURG...BELLEVIEW...HOWELL...DELLROSE...COLDWATER...
HARMS...CAMARGO...MCBURG AND BOONSHILL.

LAT...LON 3504 8658 3507 8683 3526 8683 3525 8675
      3531 8668 3533 8660 3535 8660
TIME...MOT...LOC 2350Z 269DEG 21KT 3517 8690

BCC
Special weather statement, Mar 31, 7:08 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
708 PM CDT THU MAR 31 2016

ALZ003-010100-
FRANKLIN AL-
708 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRANKLIN COUNTY UNTIL 800
PM CDT...

AT 708 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAIRVIEW...OR 7 MILES SOUTHWEST OF RED BAY...MOVING NORTHEAST AT 30
MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RED BAY...BELGREEN...VINA...HALLTOWN...CEDAR CREEK RESERVOIR...PLEASANT
SITE...ATWOOD...DEMPSEY...LITTLE BEAR CREEK RESERVOIR AND ROCKWOOD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3450 8815 3458 8801 3457 8786 3443 8774
      3431 8805 3432 8817
TIME...MOT...LOC 0008Z 236DEG 26KT 3436 8823

KDW
Special weather statement, Mar 31, 7:22 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
722 PM CDT THU MAR 31 2016

ALZ004-010045-
LAWRENCE AL-
722 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL
745 PM CDT...

AT 722 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ASHRIDGE...OR 7 MILES EAST OF HALEYVILLE...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOULTON...SPEAKE...BANKHEAD NATIONAL FOREST...CHALYBEATE SPRINGS...WREN
AND LANDERSVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3430 8753 3437 8753 3463 8728 3451 8710
      3450 8711 3446 8711 3430 8729
TIME...MOT...LOC 0022Z 219DEG 46KT 3427 8749

KDW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:08 PM CDTSpecial Weather StatementHUNFranklin52 min
Mar 31, 7:17 PM CDTTornado Warning Tornado observedHUNMadison28 min
Mar 31, 7:22 PM CDTSpecial Weather StatementHUNLawrence23 min
Mar 31, 7:30 PM CDTTornado WarningHUNLimestone30 min
Mar 31, 7:50 PM CDTSpecial Weather StatementHUNFranklin25 min
Mar 31, 7:55 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan23 min
Mar 31, 7:58 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale13 min
Mar 31, 8:25 PM CDTSpecial Weather StatementHUNMorgan35 min
Mar 31, 8:35 PM CDTTornado WarningHUNLawrence, Morgan25 min
Mar 31, 8:38 PM CDTSpecial Weather StatementHUNMarshall37 min
Mar 31, 8:55 PM CDTTornado WarningHUNLimestone, Madison, Morgan35 min
Mar 31, 9:24 PM CDTTornado WarningHUNMadison23 min
Mar 31, 9:31 PM CDTSpecial Weather StatementHUNLimestone29 min
Mar 31, 9:35 PM CDTTornado WarningHUNMadison12 min
Mar 31, 10:25 PM CDTSpecial Weather StatementHUNJackson35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.